Ok got depress......

The medication I am taking is giving me an allergic reaction.... because I didn't notice my body getting over heated, stomach pain like feeling get ready to throw up and can't eat.... Now my face is getting this pink small dots spot.. I just call my doctor today to schedule an appointment tomorrow...

00
    05/20/14
    Comment deleted
    05/20/14
    Comment deleted
      05/20/14
      Comment deleted
        05/20/14
        Comment deleted
        05/20/14
        Comment deleted
          05/20/14
          Dulcinea Hubbard
          Why are you taking medication?
          0
            05/23/14
            Dulcinea Hubbard
            I found out the if I drink a glass of Natural Calm, it relaxes me and its easy to fall asleep same with my kids,
            1
              05/23/14
              Dulcinea Hubbard
              I find out that medicine it doesn't work for my body as is unnatural and the body doesn't know what to do with it, not to mention that is very toxic for your body. I always try to find a homeopathic way to any of my physically and mentally problems. It much better and no side affects.
              1
              About Tatiana Martinez
              Current: Van Nuys, California
              Birth: October 21
              On Moms.com since: Jan 20, 2014
              Hello Mother's, I am a mother of 1 child. Starting up my dream career of a fashion designer and working up doing more to help my community and the children.